MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed calcium (ca) results generated on the architect c8000 processing module for a patient sample.The following data was provided (customer¿s reference range 2.10 - 2.55 mmol/l): (b)(6) 2024 sample id (b)(6) initial result = 0.69 mmol/l, same patient new sample obtained at another lab and result on unknown platform = 2.4 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information sections d4 - expiration date and h4 - device mfg date.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, labeling review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot indicates that there is normal complaint activity for lot number 63357un24, and the reagent lot performs as expected for this product.A review of the complaint trending report did not identify any trends for the issue for the product.The overall performance of the architect calcium reagent in the field was reviewed using data gathered from customers worldwide.The patient median results obtained with the complaint lot 63357un24 is within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect calcium reagent, lot number 63357un24, was identified.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20084683
Report Number3002809144-2024-00254
Device Sequence Number7811074
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public(01)00380740161491(17)250404(10)63357UN24
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Catalogue Number03L79-22
Device Lot Number63357UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8000 REFURB-SEKAT, 01G06-97, (B)(6) ; ARC C8000 REFURB-SEKAT, 01G06-97, C802502
Patient SexUnknown